# SDR DALA2022011000209

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 80,089 hours, 10,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4L DOOR SHOWS ARMED ON SYS PAGE WHEN DOOR HAS ACTUALLY BEEN DISARMED. CORRECTIVE ACTION: CYCLED 4L DOOR ARM/DISARM AND VERIFIED SYS OPS CKS GOOD PER A330 AMM 52-71. (8211188)
